# SDR DHL2006804517

- Difficulty date: February 1, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: 27713801
- Condition: Cracked
- Location: Nlg
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SIDE BRACE RT BOLT S/N 321626 CRACKED 2.000 INCH LENGTH.  REMOVED AND REPLACED RT BOLT S/N 321626 ON NLG SIDE BRACE IAW MM 32-21-1 PG 409.  REFER TO JC 8-32-20-007 FOR OPS CHECK (NEW BOLT S/N OII012).
